# SDR 2008UALA06165

- Difficulty date: October 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 49,308 hours, 9,094 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EPAS BATTERY TEST FAILED.  BATTERY FAILED TEST.  REPLACED BATTERY PACK.  OPS CHECK GOOD.
